The Theory of Equations / C. H. Chapman (Review).
Bulletin of the New York Mathematical Society, Tome 2 (1893), pp. 11-12
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{BNYMS_1893__2_186517,
author = {Thomas S. Fiske},
title = {The {Theory} of {Equations} / {C.} {H.} {Chapman} {(Review).}},
journal = {Bulletin of the New York Mathematical Society},
pages = {11--12},
year = {1893},
volume = {2},
url = {http://geodesic.mathdoc.fr/item/BNYMS_1893__2_186517/}
}
Thomas S. Fiske. The Theory of Equations / C. H. Chapman (Review).. Bulletin of the New York Mathematical Society, Tome 2 (1893), pp. 11-12. http://geodesic.mathdoc.fr/item/BNYMS_1893__2_186517/